On some generalized functional equations in information theory (Short Communication).
Aequationes mathematicae, Tome 19 (1979), p. 116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136814,
author = {Pl. Kannappan},
title = {On some generalized functional equations in information theory {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {116--116},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136814/}
}
Pl. Kannappan. On some generalized functional equations in information theory (Short Communication).. Aequationes mathematicae, Tome 19 (1979), p. 116. http://geodesic.mathdoc.fr/item/AM2_1979__19_136814/